MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 40MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 40MM; LPS AND S-ROM : KNEE ACCESSORY
Catalog Number 198707040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that patient has not had a quadriceps mechanism post revision tka on the above listed date.Surgeon placed an allograft patellar tendon and chose to exchange components due to duration in vivo.No allegation was made against any component however wear was noted on the insert that was believed to be associated with lack of a quadriceps mechanism.No delay nor patient harm was noted.Surgeon did not exchange the distal femoral component due to lack of availability.This is not consistent with normal revision protocol.Doi: (b)(6) 2018.Dor: (b)(6) 2026.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d1, d10 (concomitant).

Brand Name
LPS SEGMENTAL COMPONENT 40MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24979341
Report Number1818910-2026-07533
Device Sequence Number18770379
Product Code JWH
UDI-Device Identifier10603295078548
UDI-Public(01)10603295078548
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198707040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM RT; LPS UNIV TIB HIN INS XXSM 12MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale